# SDR IPXA2018082213361

- Difficulty date: August 15, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW OTBD SIDE LOWER SECOND STIFFNER,  AFT OF DOOR CUT-OUT WAS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE STIFFNER IAW DWG ANB7203, AND SRM 51-33-01.
